Return to the Health Forum | Post a Follow-Up

 o
eye problem

Posted by ivamae (My Page) on
Sun, May 3, 09 at 7:53

I was diagnosed with PMR in June 2007. Last Oct I was started on plaquenil and am still on 5 mg of prednisone. I had cataract surgey mid March and now have blocked tear ducts in that eye. what would cause this and could it be related to the plaquenil. My opthamoligist is scheduling surgery to correct this as his probing and flushing to open it did not work

I'd appreciate your thoughts.

Thanks


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here